# SDR SWIA200921234

- Difficulty date: March 21, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 15,217 hours, 13,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6285 - FLOOR EMERGENCY LIGHTS INOP.  REPLACED CONNECTOR.
